RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 83, Issue 2, Pages 305–309 (Mi mz4420)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

On the Exact Solution of the Four-Row Matrix Corresponding to the Variational Equations for Ultrasecond Quantization Problems

D. S. Golikov, V. P. Maslov

M. V. Lomonosov Moscow State University, Faculty of Physics

Keywords: ultrasecond quantization problem, variational equation, eigenvalue problem, excitation energy spectrum, interaction potential, Fermi particle, boson

DOI: https://doi.org/10.4213/mzm4420

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 83:2, 274–278

Bibliographic databases:

Received: 01.08.2007

Citation: D. S. Golikov, V. P. Maslov, “On the Exact Solution of the Four-Row Matrix Corresponding to the Variational Equations for Ultrasecond Quantization Problems”, Mat. Zametki, 83:2 (2008), 305–309; Math. Notes, 83:2 (2008), 274–278

Citation in format AMSBIB
\Bibitem{GolMas08}
\by D.~S.~Golikov, V.~P.~Maslov
\paper On the Exact Solution of the Four-Row Matrix Corresponding to the Variational Equations for Ultrasecond Quantization Problems
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 2
\pages 305--309
\mathnet{http://mi.mathnet.ru/mz4420}
\crossref{https://doi.org/10.4213/mzm4420}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2431588}
\zmath{https://zbmath.org/?q=an:1192.81127}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 2
\pages 274--278
\crossref{https://doi.org/10.1134/S0001434608010288}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000254056300027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48849087634}


Linking options:
  • http://mi.mathnet.ru/eng/mz4420
  • https://doi.org/10.4213/mzm4420
  • http://mi.mathnet.ru/eng/mz/v83/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Refinement of a criterion for superfluidity of a classical liquid in a nanotube”, Theoret. and Math. Phys., 155:3 (2008), 959–963  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Maslov V. P., “On the superfluidity of classical liquid in nanotubes. III”, Russ. J. Math. Phys., 15:1 (2008), 98–101  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Maslov V. P., “On the superfluidity of classical liquid in nanotubes, IV”, Russ. J. Math. Phys., 15:2 (2008), 280–290  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. Golikov D. S., “Exact solution of the four-row matrix corresponding to the variational equations for ultrasecondary quantized problems”, Moscow University Physics Bulletin, 64:3 (2009), 231–234  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:584
    Full text:116
    References:54
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020